# SDR SWAA2021051767623

- Difficulty date: April 27, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 33,169 hours, 20,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER SCUFF PLATE IS DAMAGED / REMOVED AND REPLACED CENTER SCUFF PLATE ASSY FROM MAT. ITEM 7530061 PO # 803536/3 AT ACB DOOR IAW SRM 51-40-02 AND AMM 53-11-02-420-801 51049U 28APR21
